# SDR TWAA0009309

- Difficulty date: June 7, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 22,081 hours, 11,316 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE MID CARGO DOOR JAMB AT APPROX LONGERON 24R HAD IMPACT DAMAGE WITH SHARP CORNER AND EDGE APPROX 20 INCHES UP FROM THRESHOLD PLATE, STA 693.  BLENDED IMPACT DAMAGE ON MID CARGO DOOR JAMB PER SPM 53-05 PAGE 495 FIG 109.  ALODINED PER SRM 51-10-3 PAGE 18 PARA 30.  PRIMED PER SRM 51-10-3 PAGE 16.
